MAUDE Adverse Event Report: CONMED CORPORATION AIRSEAL; LAPAROSCOPE, GENERAL PLASTIC SURGERY

CONMED CORPORATION AIRSEAL; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number IAS8-120LP
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
12mm trocar airseal stating overpressure and does not go into airseal mode.New airseal box brought in and new trocar opened still showing same problem.Suspecting bad batch for 12 airseal trocars, same lot numbers.Switched to an 8 airseal torcar which initially also stated overpressure but self-adjusted and vented to appropriate pressure.

Brand Name
AIRSEAL
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
CONMED CORPORATION
525 french rd
utica NY 13502
MDR Report Key24246054
Report Number24246054
Device Sequence Number21247162
Product Code GCJ
UDI-Device Identifier10845854045701
UDI-Public(01)10845854045701(17)281031(10)202511014
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2026
Report Date (Section F) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIAS8-120LP
Device Catalogue NumberIAS8-120LP
Device Lot Number202511014
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight94 KG
Date Report Sent to FDA01/21/2026